Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, guys. I am 37 years old and I have high levels of cholesterol and triglycerides in my blood. My doctor thinks that diet only won’t help and that I should try with statins. I have heard that statins can cause side effects. What are they in men? Can anyone help me with more info?

Loading...

Hi, there. Cholesterol is indeed one of the most important enemies when it comes to cardiovascular disease. But, we shouldn’t forget that cholesterol is an important precursor for other steroid hormones. Without these hormones, life can be “difficult.” Sex hormones are also synthesized from cholesterol. Some men report loss of libido and sexual function when using statins. I am not against statins, don’t get me wrong. But you should really try hard first with diet and physical activity before reaching to the medications. I recommend you discussing this thoroughly with your doctor. I hope everything will be all right.
Reply

Loading...